# SDR SWAA051937

- Difficulty date: July 1, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 57,992 hours, 49,348 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Exit Sign
- Component: Sign
- Component part number: 10107451
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND AFT CABIN CENTER EMERGENCY EXIT SIGN WIRES BROKEN.  REPAIRED WIRES PER SWPM & SOPM.
